MedicalMisstery Posted May 29, 2012 Share Posted May 29, 2012 I started Buspar friday in place of my usual anti-anxiety. Right away I started reacting and didn't know. Photophobia was setting in, but I thought it was my usual seasonal allergies. As my eyes got worse, I confined myself to my room and tried to keep it as dark as possible while I figured out what it was. Then the disassociation or depersonalization epsisode happened and really thru me for a loop! I couldn't figure out why, when I touched my eyes to clear them, I didn't really feel it anymore. I could see my fingers, I could tell they were going to my eyes. No matter how much it hurt, I had to be able to see, but I'd touch them or pick at them, and forget a second later. Literally. My hand would be right back up. Then the first time I sat up during this, was when I noticed the disconnected feeling even more. I could literally feel myself up high, only in my head. My arms, legs... I knew they were mine, but they just didn't feel like they belonged. I was so freaked out. I went in the bathroom, checked my eyes, wiped them down and leaned back to stand straight, and the face in the mirror looked strange. I told myself it would be ok and walked back to my room. Layed back down and started my search to figure that out. The last thing I remember then was grabbing a notebook to write my thoughts out. I haven't quite gone back into it to see yet either. The next thing I really remember thinking was that I'd been up all night and had to sleep, but who would I be when I woke up. I had no concept of time during this. It went by like a few mins, when it was well over an hour. Shortly before it started, the nearby church bells rang 6am, and awhile after I "returned" I heard them ring for 8. I remember something made me sit up, fast like you see when someone has a nightmare on tv or in the movies, and I looked down and I was me again. Whatever that was, whatever had occured was finally over. I rinsed my eyes out again and finally fell asleep. The rest of the day my time was still off, then last night, I think it happened again. I don't remember getting the notebook, and it's still in the same place I left it, so for now, I don't know, but there's definately a space of time I don't remember, and know I didn't sleep. I'm hoping once this med is fully out of my system it will stop, but I have a strange feeling that this is just the beginning...,, Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.